| Model Number |
NV-6-20-HELIX |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received report that a concerto coil pushwire broke/separated.It was noted that the concerto coil and all accessory devices were prepared as indicated in the instructions for use (ifu).No patient information or other event details were provided.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that the patient did not experience any symptoms, complications, or injury associated with the concerto pushwire separation event.The procedure was completed with another coil.The cause of the concerto pushwire break/separation was unknown.There were no issues that resulted in the damage that was found.The coil was detached before detachment attempts.The coil was removed from the patient.The coil pushwire broke in the catheter during delivery.
Additional Manufacturer Narrative
H3: analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.